Doctor insights on:
Tramadol Vs Codeine Pain Relief
Allergic to morphine, vicodin, codeine, nsaids. Chronically ill, looking for pain relief. Tylenol (acetaminophen) is useless. Tramadol ok? Other suggestions?
Painful situation: You have a difficult problem which is not uncommon. You need a concerned physician to review the reactions and what alternatives are available for treatment. Ideally you could see an allergist and a pain specialist to resolve this issue. Also i would be looking into alternative methods of controlling pain such as stress reduction meditation and even possibly acupuncture. ...Read moreSee 1 more doctor answer
A recent study showed that in a hospitalized group of patients it was not the actual degree of pain relief that determined patient satisfaction. It was the perceived concern on the part of the heath care providers and their attempts to alleviate the degree of pain that mattered. Even ...Read more
Tramadol: 100 mg is more likely to cause seizures than 50 mg. As a neurologist I tend to stear clear of this agent. As compared to codeine it is less likely to cause constipation. With regards to pain control it would depend on the nature / cause of the pain . I hope this is some help to you. ...Read more
130mg cyclobenzaprine, 150mg imovane, 200mg Tramadol, 300mg Codeine = what would happen if these were all taken at once?
If you are having: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Not w/o Doctor's OK: This combination can be very dangerous and needs to be closely monitored by the doctor. The risks can be life-threatening if they occur - so unless absolutely necessary and watched - don't do it. Discuss all other possible pain mgmt strategies incl: hypnosis, acupuncture, reflexology, proper exercise, medical marijuana, psychotherapy, etc. Be careful - take care - feel better! ...Read more
Yes: Question is why would you need both?? ...Read more
How long do they have to wait after their last dose of codeine for their first dose of tramadol? They are 14 male
Six hours: I suggest six hours because the half-life of Codeine is somewhere between one and three hours. That means that half of your dose of Codeine is metabolized in somewhere between one and three hours and half of the residual is metabolized in another three hours. Usually in the young healthy person i would expect the metabolism to be a lot quicker than any older person. So by six hours in a 14-year-ol. ...Read moreSee 1 more doctor answer
Tramadol has seemed less efficient for my pain lately. Would swapping to codeine for a while help with tolerance ?
NO: Codeine is more powerful than Tramadol and more addicting. Swapping to a more powerful opiate does NOT make a lesser drug more useful...THE OPPOSITE is true! Hope this helps! (I should add that with CHRONIC Pain the best bet is to use ANY opiate ONLY for "Break Thru" pain not controlled by NSAIDS and other NON-OPIATE drugs! Dr Z ...Read moreSee 1 more doctor answer
I have taken 150mg quetiapine and 30/500 cocodamol and also 50mg tramadol before realising it wasn't ok to take codeine and tramadol together. Advice?
Since it says you: submitted your question 13 hours ago, you have experienced whatever effects there might be. Codeine, in Co-codamol, is an opiod and a sedating analgesic/pain killer. Tramadol is NOT an opiod but is still an analgesic, but probably less sedating that codeine. You may have experienced excessive drowsiness, hopefully nothing like loss of consciousness. You should be through it now and learned:) ...Read more
Ask your doctor: Ways to wean drugs vary from physician to physician. There are no "bright line" standards that must be followed aside from what one's own knowledge & experience tell them. Most importantly is the knowledge that a prescriber has of his/her OWN PATIENT. Therefore, the WORST person to get advice from for this type of matter would be someone who DID NOT PRESCRIBE these drugs. Talk to your doctor. ...Read more
Chronic pain medication side effects, after getting prescribed tramadol and codeine. Is it normal to feel 'hung over' the day after taking them?
Burning pins n needles in face taken 300mg tramadol n 180mg of codeine ova 24hr not at same time meds given by pain clinic but could combo cause this?
I think about killing myself. I'm not worth anything. That's why I've been prescribed fluoxiten.i been mixing panadol (acetaminophen) codeine tramadol n endone?
Severe depression: with illicit or licit substance abuse is not a desirable combination. It is not recommended to routinely mix these medicines. Regardless, with these feelings - Calling your prescribing doctor right away or visiting your local Emergency room as soon as possible is the first step to getting better. ...Read more